Thanks for the answers to my questions although I'm sorry that I was off my computer when you did so.
I'm glad to hear that she's not vomiting and otherwise seems to be her normal self except for her loose stool issues.
The severity of pet health issues resulting from ingestion of fireworks will depend on the type of fireworks and the amount that was ingested. If only a small amount is ingested (as is likely in this case), then gastrointestinal signs such as diarrhea can be seen.
When large amounts are involved, these patients can suffer tremors or seizures, along with acute kidney failure, bone marrow changes, shallow breathing and jaundice, which is yellowing of the skin. If any of these signs were to develop, they would have done so by now which is obviously a good thing that they haven't!
In terms of how you can treat her at home, the following is what I'd suggest:
1. Feed a bland diet of 1 part boiled, skinless, boneless chicken (or hamburg) to 4 parts 20-minute white rice. Feed only a small amount of one time, 3-4 times through the day. I would not feed any regular dog food.
2.If Buttons is not currently taking any aspirin or nsaid products and since she's not vomiting, then you can give Regular Strength Pepto Bismol. The dose would be 1 teaspoon per 5 lbs. twice a day so I'd give a 4 lb sized dog just a little less than 1 teaspoon.
It may change the stool color to a gray-black or greenish color though so this shouldn't concern you if it happens.
Pepto bismol should not be given to vomiting dogs since it contains salicylates (the active ingredient in Aspirin) which can irritate the stomach.
3. I'd start her on a good quality, canine probiotic such as Forti Flora or Resources Protegrity GI. These products can be extremely useful for gastrointestinal issues (and to help strengthen the immune system as well). They may be available at local pet/grain stores or can be purchased online.
In most cases, the symptomatic treatment that I've outlined above will be sufficient to resolve the problem and the stools will return to normal.
I hope this help although, again, my apologies for the delayed reply. Deb